# SDR DALA2023063005243

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 9,388 hours, 4,307 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING AA WORKCARD #5352-01038-01A WTB SUPPORT STRUCTURE INSPECTION. DURING WTB FAIRING SUPPORT STRUCTURE INSP IAW AD RELATED WORKCARD 5352-0138-01A FOUND CRACKS UNDER NUT PLATES ON RH LONGERON AT RBL 40.0 P/N 53-1111-502. CRACKS LOCATED ON OUTBOARD SIDE OF LONGERON NEAR THE FORWARD MOST PART OF THE LONGERON AND ARE ABOUT 2 IN IN LENGTH WIP 706007. STARTED REMOVING PANEL 195GB AND DISCONNECTED 5 OUT OF 6 RA ANTENNAS WIP 706007 REMOVED AND REPLACED R/H LONGERON P/N C02383111-002 PER A220 DRAWING C02383100 REV ORIGINAL OR LATER STILL REQUIRES REINSTALLATION OF PANEL 195GB, INCLUDING RECONNECTING OF 6 RADIO ALT ANTENNAS + PANEL SEALANT. WIP 567202 INSTALLED PANEL 195GB AND CHECKED BONDING PER A220 AMP 20-25. CONN
